# SDR HEEA0014058

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066104701
- Condition: Failed
- Location: Cockpit Adf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF RECEIVER WEAK RECEIVE AND NOT POINTING CORRECTLY IN ADF MODE. INSPECTED AND FOUND ADF MODE SIGNAL WEAK AND NOT POINTING.  TRIED ALIGNING RECEIVER.  NO HELP.
